# SDR 99FDEA00174

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Failed
- Location: Fire Det Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

NR 1 ENG FIRE WARNING LIGHT AND BELL SOUND INTERMITTENTLY.  WARNING SILENCED BY OPEN NR 1 ENG SYS A DETECTION CIRCUIT BREAKER, BOTH FIRE SYS TEST SAT.   *S/D*  INSTALLED STUB WING PNLS.  REMOVED AND REPLACED FIRE DETECTION CONTROL UNIT, ALL CK OK MM 26-11.
